About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 614376, 7 pages
http://dx.doi.org/10.1155/2014/614376
Research Article

Global Structure of Positive Solutions for a Singular Fourth-Order Integral Boundary Value Problem

Department of Basic Courses, Lanzhou Institute of Technology, Lanzhou 730050, China

Received 11 November 2013; Revised 14 December 2013; Accepted 16 December 2013; Published 8 January 2014

Academic Editor: Gabriele Bonanno

Copyright © 2014 Wenguo Shen and Tao He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider fourth-order boundary value problems , where is a Stieltjes integral with being nondecreasing and being not a constant on may be singular at and , with on any subinterval of ; and for all , and We investigate the global structure of positive solutions by using global bifurcation techniques.